Numerical solution of electromagnetic scattering from a large partly covered cavity

Research output: Contribution to journalArticleScientificpeer-review

Researchers

  • Kui Du
  • Weiwei Sun

Research units

Details

Original languageEnglish
Pages (from-to)3791-3806
JournalJournal of Computational and Applied Mathematics
Volume235
Issue number13
Publication statusPublished - 2011
MoE publication typeA1 Journal article-refereed

    Research areas

  • electromagnetic scattering, Helmholtz equation, partly covered cavity

ID: 711964